# SDR COMA0760251

- Difficulty date: March 13, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N815CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7397
- Aircraft time: 17,639 hours, 15,011 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Unknown
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5429 - CONFIG SPOILER MESSAGE ON TAKEOFF ROLL.  ABORTED TAKEOFF AT 20 KTS, RETURNED TO GATE.  PERFORMED FIM RESET AND PERFORMED SPOILER TEST AND GROUND FUNCTIONAL CHECK.  NO FURTHER DEFECTS.
